# SDR SIMA20170626001

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 16,310 hours, 11,364 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT MOVED FLIGHT SPOILER UNF POSITION RECEIVED IB FLT SPOILERS AND IB SPOILERONS CAUTION MESSAGE. INTERROGATED MDC FOUND RT INBD MFS PCU JAM PERFORMED S POST 1 RESET PERFORMED OPS CHECK IAW ETN-CR-27-093 OPS CHECK GOOD.
